# SDR CHIA201809243519

- Difficulty date: September 21, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 17,651 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Housing
- Part number: 145R207511
- Part serial: C1E0003
- Condition: Cracked
- Location: Rotor Head
- Part time: 3,040 hours
- Component: Rotor Head, Boeing
- Component part number: 414R200118
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING SCHEDULED MAINTENANCE, UT INSPECTION OF FORWARD PITCH HOUSING ASSEMBLY DISCLOSED A REJECT-ABLE INDICATION OF THE UPPER VERTICAL BEARING LINER BORE. CONFIRMED INDICATION PITCH HOUSING P/N 145R2075-11, S/N C1E0003 HAS BEEN REMOVED FROM SERVICE AND IS QUARANTINED IN BCRC LOCATION. FORWARD ROTOR HEAD WAS RE-ASSEMBLED WITH SERVICEABLE YELLOW PITH HOUSING AND RETURNED TO SERVICE.
